# SDR DALA1222416304

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pan
- Condition: Delaminated
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAIN DECK CABIN BULKHEAD BS 2360 AND BL OHST FUEL TRANSFER LINE BLEED AIR DUCT APU FUEL FEED LINE ATTACH FIBERGLASS PAN FOUND DELAMINATION.  MAINTENANCE PERFORMED REPAIR PER PRI 501582-14 REV 1.
